# SDR CA150728001

- Difficulty date: July 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED LT ENGINE FLAME OUT IN FLIGHT AND AFTER APPROXIMATELY 20 SECONDS, ENGINE RECOVERED ITSELF, ACFT LANDED UNEVENTFULLY.
